Archiv der Mathematik

, Volume 92, Issue 1, pp 80–88 | Cite as

A note on Markov type constants

Article

Abstract.

We prove that, if a geodesic metric space has Markov type 2 with constant 1, then it is an Alexandrov space of nonnegative curvature. The same technique provides a lower bound of the Markov type 2 constant of a space containing a tripod or a branching point.

Keywords.

Markov type Alexandrov space tripod 

Mathematics Subject Classification (2000).

53C21 60J10 46B20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceKyoto UniversityKyotoJapan
  2. 2.Department of Mathematical SciencesUniversity of TokyoTokyoJapan

Personalised recommendations